×

zbMATH — the first resource for mathematics

A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems. (English. Russian original) Zbl 0236.93034
Trans. Mosc. Math. Soc. 19, 197-231 (1968); translation from Tr. Mosk. Mat. Obshch. 19, 179-210 (1968).

MSC:
37A20 Algebraic ergodic theory, cocycles, orbit equivalence, ergodic equivalence relations
37A30 Ergodic theorems, spectral theory, Markov operators
37B25 Stability of topological dynamical systems
PDF BibTeX XML Cite